MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210/65
Medical Device Problem Codes High impedance (1291); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event of high lead impedance was not confirmed.As received, a complete lead was returned for analysis.Electrical testing did not find any indication of conductor fractures or internal shorts.The lead impedance was not performed due to the damage noted at the connector region.X-ray confirmed the inner coil was over torqued at the connector region which is consistent with procedural damage.
 
Event or Problem Description
It was reported that patient presented for follow-up in clinic.It was noted that right ventricular (rv) lead exhibited high pacing impedance.It was also observed via x-ray that there was lack of lead slack.The lead was explanted and replaced with new lead.Patient condition was stable.
 
Additional Manufacturer Narrative
Correction: h3 should have marked as "yes" as device was evaluated.

Brand Name
OPTISURE ACTIVE FIXATION
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21561777
Report Number2017865-2025-17072
Device Sequence Number11855607
Product Code NVY
UDI-Device Identifier05414734507172
UDI-Public(01)05414734507172(10)A000156835(17)270331
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA210/65
Device Lot NumberA000156835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY; ULTIPACE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight77 KG